# SDR VNAA202504020016

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5200 · Doors
- Part: Balance Arm
- Part number: LE67039723
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FWD COUTER BALANCE ARMS AT FWD COMPARTMENT DOOR MECHANISM.  WEAR ON FWD COUTER BALANCE ARMS AT FWD COMPARTMENT DOOR MECHANISM WERE REPAIRED PER CRJ900 SRM 52-35-09-201-001-A01 AND REO 690-52-35-489.
